# SDR ASAA2024021448222

- Difficulty date: February 14, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 42,009 hours, 13,349 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141A5810155
- Condition: Delaminated
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA FLOOR BOARD DELAME P/N 141A5810-155. GROUNDED - YES. REPAIRED MAIN CABIN FWD WET AREA FLOOR BOARD P/N 141A5810-155 BY PREFORMING PERMANENT WET LAYUP REPAIR IAW B737-900ER 53-00-50-2R-7, 53-00-50-2R-0.
